Does anyone NOT GAIN weight on Effexor or Lexapro?
Everyone seems to always complain about large weight gains using SSRIs such as Effexor and Lexapro. My Dr. wants me to be on one of them and I was wondering if ANYONE out there has NOT GAINED weight on them? I won't take them if I am going to have a weight problem....been there....done that and won't do it again. Please let me know.
On Effexor XR, I myself, did not gain weight on 300 mg a day, and neither did two other people I know whom were taking it (can't remember their doses, but was lower than mine). I DID however lose my sex drive almost completely! I never had an experience with Lexapro nor know anyone who did so I can't answer for that one. Good Luck.
I took Effexor for 11 years and actually lost weight when I started it. It leveled out over several months but I warn that now that I'm off of it, I am really packing on the weight and I feel like I have no control over it. I have a lean frame and this is making me crazy. I would just like for everyone to be aware of this! It's a nightmare drug for several reasons besides that too.
I've been on Effexor 75mg for 9 months and have lost weight right from the start. I weighed about 130 pds, the most I've ever weighed, and am down to 118 now. I'm 5" 6' and considered skinny. I feel great. I've always been thin but the older I got I put on a little weight, which is gone now. My depression has deminished somewhat. Everybody I know wants to take this drug to lose weight. I guess it effects people differently. I'm happy on this drug. I guess all drugs effect different people differently.
You have been very lucky, Everyone i know has gained thirty to sixty pounds. As long as you are on the medication you can't lose it. I finally have gone off of it and am hoping i will loose the 40. I know i am not hungry all the time like i was when i was on it
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.